Please use this identifier to cite or link to this item:
Title: Closed form evaluation of restricted sums containing squares of Fibonomial coefficients
Authors: Kılıç, Emrah
Prodinger, Helmut
Keywords: Gaussian q-binomial coefficients
Fibonomial coefficients
sums identities
Issue Date: 2016
Publisher: Politechnica University of Bucharest
Source: Kılıc, E., & Prodinger, H. (2016). Closed form evaluation of restricted sums containing squares of Fibonomial coefficients. UPB Sci. Bull. Ser. A, 78(4), 57-66.
Abstract: We give a systematic approach to compute certain sums of squares Fibonomial coefficients with powers of generalized Fibonacci and Lucas numbers as coefficients; the range of the summation is not the natural one but about half of it. The technique is to rewrite everything in terms of a variable q, and then to use generating functions and Rothe's identity from classical q-calculus.
ISSN: 1223-7027
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

checked on Nov 28, 2022

Google ScholarTM


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.